| Catalog Number |
33680025 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Numbness (2415)
| Date of Event |
12/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
Subject: (b)(6).Infinity with adaptis ankle (itar-2) study.On (b)(6) 2021 patient noticed numbness in lateral aspect of right foot about 2 months after operation.No pain was reported.The numbness is reported on the operative ankle.Additionally, several ae updates were provided.Ae update (b)(6) 2022: patient reports no pain but has numbness and a stinging sensation in foot after prolonged walking.Ae update 2 (b)(6) 2023: numbness still reported.On (b)(6) 2025: after review by the medical expert this ae was queried to determine if it was procedure related due to proximity to the surgery.The study coordinator replied after confirming with the pi that the numbness was procedure related due to anesthesia block.
Additional Manufacturer Narrative
The reported event could be confirmed based on information available in the event description.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a procedure related issue.As indicated in the event description the failure was caused by due to anesthesia block which causes temporary numbness.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
Subject: (b)(6).Infinity with adaptis ankle (itar-2) study.(b)(6) 2021: patient noticed numbness in lateral aspect of right foot about 2 months after operation.No pain was reported.The numbness is reported on the operative ankle.Additionally, several ae updates were provided.Ae update 1 09-nov-2022: patient reports no pain but has numbness and a stinging sensation in foot after prolonged walking.Ae update 2 01-nov-2023: numbness still reported.(b)(6) 2025: after review by the medical expert this ae was queried to determine if it was procedure related due to proximity to the surgery.The study coordinator replied after confirming with the pi that the numbness was procedure related due to anesthesia block.